# SDR CA120620006

- Difficulty date: June 15, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Part number: 82700534001
- Condition: Corroded
- Location: Lt Elevator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE REPLACING THE LT RUDDER CABLE, FOUND THE LT ELEVATOR CABLE BADLY CORRODED.  LT ELEVATOR CABLE REPLACED WITH NEW & RE-RIGGED.  AFFECTED AREA INSPECTED FOR FURTHER DAMAGE TO OTHER PARTS, NO FAULTS FOUND.  AREA CLOSED & SEALED.  ACFT RETURNED TO SERVICE JUNE 17 2012.
